# SDR F3LA2018043000333

- Difficulty date: April 2, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 48,192 hours, 19,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311201300000
- Condition: Corroded
- Location: L1 Girt Bar
- Part time: 48,192 hours, 19,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL HAS CORROSION UNDER FWD AND AFT GIRT BAR FITTING PLATE ASSBLIES.  REPAIRED THE DOOR SILL GIRT BAR FITTING PLATES IAW SRM 53-11-14-283-005.
